Arkiv för Matematik

  • Ark. Mat.
  • Volume 34, Number 2 (1996), 265-283.

Counting eigenvalues using coherent states with an application to Dirac and Schrödinger operators in the semi-classical limit

William Desmond Evans, Roger T. Lewis, Heinz Siedentop, and Jan Philip Solovej

Full-text: Open access

Article information

Source
Ark. Mat., Volume 34, Number 2 (1996), 265-283.

Dates
Received: 13 February 1995
Revised: 5 December 1995
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898515

Digital Object Identifier
doi:10.1007/BF02559548

Mathematical Reviews number (MathSciNet)
MR1416668

Zentralblatt MATH identifier
0862.35097

Rights
1996 © Institut Mittag-Leffler

Citation

Evans, William Desmond; Lewis, Roger T.; Siedentop, Heinz; Solovej, Jan Philip. Counting eigenvalues using coherent states with an application to Dirac and Schrödinger operators in the semi-classical limit. Ark. Mat. 34 (1996), no. 2, 265--283. doi:10.1007/BF02559548. https://projecteuclid.org/euclid.afm/1485898515


Export citation

References

  • Bauer, H., Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie, 2nd edition, Walter de Gruyter, Berlin, 1974.
  • Berezin, F. A., Wick and anti-Wick operator symbols, Mat. Sb. 86 (128) (1971), 578–610. English transl.: Math. USSR-Sb. 15 (1971), 578–610.
  • Birman, M. S. and Laptev, A., Discrete spectrum of the perturbed Dirac operator, Ark. Mat. 32 (1994), 13–32.
  • Cancelier, C., Levy-Bruhl, P. and Nourrigat, J., Remarks on the spectrum of Dirac operators, Acta Appl. Math. (1996).
  • Courant, R. and Hilbert, D., Methoden der Mathematischen Physik I, 3rd edition, Heidelberger Taschenbücher 30, Springer-Verlag, Berlin, 1968.
  • Helffer, B. and Robert, D., Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles, J. Funct. Anal. 53 (1983), 246–268.
  • Iantchenko, A., Lieb, E. H. and Siedentop, H., Proof of a conjecture about atomic and molecular cores related to Scott's correction, J. Reine Angew. Math. 472 (1996), 177–195.
  • Klaus, M., On the point spectrum of Dirac operators, Helv. Phys. Acta 53 (1980), 453–462.
  • Levendorskiî, S., Asymptotic Distribution of Eigenvalues of Differential Operators, Mathematics and Its Applications (Soviet Series)53, Kluwer, Dordrecht, 1990.
  • Li, P. and Yau, S.-T., On the Schrödinger equation and the eigenvalue problem, Comm. Math. Phys. 88 (1983), 309–318.
  • Lieb, E. H., Thomas-Fermi and related theories of atoms and molecules, Rev. Modern Phys. 53 (1981), 603–641.
  • Lieb, E. H. and Simon, B., The Thomas-Fermi theory of atoms, molecules and solids, Adv. in Math. 23 (1977), 22–116.
  • Lieb, E. H. and Thirring, W. E., Inequalities for the moments of the eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities, in Studies in Mathematical Physics: Essays in Honor of Valentine Bargmann (Lieb, E. H., Simon, B. and Wightman, A. S., eds.), pp. 269–303, Princeton Univ. Press, Princeton, 1976.
  • Reed, M. and Simon, B., Methods of Modern Mathematical Physics, Volume 4: Analysis of Operators, Academic Press, New York, 1978.
  • Tamura, H., The asymptotic distribution of discrete eigenvalues for Dirac systems, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 23 (1976), 167–197.
  • Thirring, W. E., A lower bound with the best possible constant for Coulomb Hamiltonians, Comm. Math. Phys. 79 (1981), 1–7.
  • Weidmann, J., Lineare Operatoren in Hilberträumen, B. G. Teubner, Stuttgart, 1976.
  • Weinstein, A. and Stenger, W., Methods of Intermediate Problems for Eigenvalues: Theory and Ramifications, Mathematics in Science and Engineering 89, Academic Press, New York, 1972.
  • Weyl, H., Über die asymptotische Verteilung der Eigenwerte, Nachrichten Königlichen Gesellschaft der Wissenschaften zu Göttingen. Mathematisch-Naturwissenschaftliche Klasse (1911), 110–117.
  • Weyl, H., Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung), Math. Ann. 71 (1912), 441–479.